Publications by the researcher in collaboration with David Martín de Diego (42)

2023

  1. A nonholonomic Newmark method

    Journal of Computational and Applied Mathematics, Vol. 421

2022

  1. Jacobi fields in nonholonomic mechanics

    Journal of Physics A: Mathematical and Theoretical, Vol. 55, Núm. 4

2021

  1. Radial kinetic nonholonomic trajectories are Riemannian geodesics!

    Analysis and Mathematical Physics, Vol. 11, Núm. 4

  2. LOCAL CONVEXITY for SECOND ORDER DIFFERENTIAL EQUATIONS on A LIE ALGEBROID

    Journal of Geometric Mechanics, Vol. 13, Núm. 3, pp. 477-499

2017

  1. On the Geometry of the Hamilton–Jacobi Equation and Generating Functions

    Archive for Rational Mechanics and Analysis, Vol. 226, Núm. 1, pp. 243-302

2015

  1. The local description of discrete mechanics

    Fields Institute Communications, Vol. 73, pp. 285-317

  2. Symplectic groupoids and discrete constrained lagrangian mechanics

    Discrete and Continuous Dynamical Systems- Series A, Vol. 35, Núm. 1, pp. 367-397

  3. Morse families in optimal control problems

    SIAM Journal on Control and Optimization, Vol. 53, Núm. 1, pp. 414-433

2013

  1. On the Hamilton-Jacobi theory for singular lagrangian systems

    Journal of Mathematical Physics, Vol. 54, Núm. 3

  2. Discrete dynamics in implicit form

    Discrete and Continuous Dynamical Systems- Series A, Vol. 33, Núm. 3, pp. 1117-1135

2012

  1. Kinematic reduction and the Hamilton-Jacobi equation

    Journal of Geometric Mechanics, Vol. 4, Núm. 3, pp. 207-237

2010

  1. Preface: Nonholonomic constraints in mechanics and optimal control theory

    Discrete and Continuous Dynamical Systems - Series S

  2. Variational constrained mechanics on lie affgebroids

    Discrete and Continuous Dynamical Systems - Series S, Vol. 3, Núm. 1, pp. 105-128

  3. Hamilton-Jacobi theory in k-symplectic field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 7, Núm. 8, pp. 1491-1507

  4. A unified framework for mechanics: Hamilton-Jacobi equation and applications

    Nonlinearity, Vol. 23, Núm. 8, pp. 1887-1918

2009

  1. Las matemáticas del sistema solar

    Consejo Superior de Investigaciones Científicas, CSIC

  2. Nonholonomic constraints: A new viewpoint

    Journal of Mathematical Physics, Vol. 50, Núm. 1

2008

  1. A momentum-energy integrator for nonholonomic dynamics

    AIP Conference Proceedings

  2. Momentum and energy preserving integrators for nonholonomic dynamics

    Nonlinearity, Vol. 21, Núm. 8, pp. 1911-1928

  3. Discrete nonholonomic lagrangian systems on lie groupoids

    Journal of Nonlinear Science, Vol. 18, Núm. 3, pp. 221-276